# SDR JJBA20190129038

- Difficulty date: January 29, 2019
- Submitted: February 1, 2019
- Operation: Air carrier
- Aircraft: N11181
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500904
- Aircraft time: 33,994 hours, 21,594 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Ecs
- Condition: Contaminated
- Location: Ac Bay
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

SMOKE IN THE COCKPIT ON TAKE-OFF ROLL. ON TAKE-OFF ROLL ADVANCED THROTTLES COCKPIT FILLED WITH SMOKE. NO SMOKE IN CABIN, DID NOT DECLARE EMERGENCY, APU NOT ON, WHEN THROTTLES DECREASED SMOKE CLEARED. PERFORMED VISUAL CHECK OF AIRCRAFT. FOUND LARGE AMOUNTS OF DEICE FLUID IN ENGINE COWL. PERFORMED DECONTAMINATION OF ECS AND BLEED SYSTEM. NO RESIDUAL SMOKE OR VAPORS NOTED. SUSPECT DEICE FLUID INGESTION. NO FURTHER DEFECTS.
